# SDR CWQR2006010

- Difficulty date: April 27, 2006
- Submitted: April 27, 2006
- Operation: General aviation
- Aircraft: N638QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605363
- Aircraft time: 2,260 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Fork
- Part number: 55423043
- Condition: Gouged
- Location: Nose Steering
- Part time: 2,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION FOUND THE NOSE GEAR STEERING LOWER FORK ASSY (5542304-3) GOUGED. FURTHER INVESTIGATION FOUND THE FORK ASSY IS GOUGED ONLY DURING A MAINTENANCE GEAR RETRACTION TEST, WHEN THE RUDDER PEDALS ARE DEFLECTED FULL RT AND LT. REMOVED FORK ASSY, MEASURED GOUGE WAS BEYOND LIMITS.  REPLACED FORK AND PREFORMED GEAR RETRACTION TEST, THE NEW FORK ASSY WAS MEASURED AND PREFORMED NDT, WAS WITHIN LIMITS IAW MM.  SUBMITTED SERVICE CONDITION REPORT MFG UNDER NR 234220 DATED 04/27/2006.
